# SDR UIEA2021020100177

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,447 hours, 17,050 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bulb
- Part number: 5683A
- Part serial: 74969
- Condition: Failed
- Location: Cargo A/C Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG "CARGO A/C TEMP" R & R PACK COMPRESSOR OUTLET TEMP BULB PER ACTION PLAN MM 21-51-01.
